Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Piecewise cubic curve-fitting algorithm

Author: Zheng Yan
Journal: Math. Comp. 49 (1987), 203-213
MSC: Primary 65D10
MathSciNet review: 890262
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a piecewise cubic curve fitting algorithm which preserves monotonicity of the data. The algorithm has a higher order of convergence than the Fritsch-Carlson algorithm and is simpler than the Eisenstat-Jackson-Lewis algorithm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D10

Retrieve articles in all journals with MSC: 65D10

Additional Information

Keywords: Curve fitting algorithm, monotonicity preserving, cubic spline
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society